# SDR DXTA2011030704491

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 3,038 hours, 2,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER LANDING GEAR RETRACTION RED UNLOCK LIGHT REMAINED ILLUMINATED. ALL THREE GREEN LIGHTS WERE EXTINGUISHED.  COMPLIED WITH GEAR EXTENSION & RETRACTION TEST IAW MM 32-30-00 R20.  OPS CHECKED GOOD AT THIS TIME.  INSPECTED UPLOCK SWITCHES. NO DEFECTS NOTED.
